# SDR ASAA11510149

- Difficulty date: July 21, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 13,774 hours, 4,393 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005352
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 13,774 hours, 4,393 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 ENG IDG DPI FOUND EXTENDED.  ACCOMP FIM 24 11 TASK 803.  VERIFIED 4TH OCCURRENCE THRU TRAX.  REPLACED NR 2 ENG IDG REF M/M 24 11 11.  LEAK & OPS CHECK GOOD REF M/M 24 11 00.
